[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Glucagon question

--- email @ redacted wrote:
> have him just give me an injection of glucagon one
> day because he said it 
> won't hurt anything except make my blood sugars go
> up for a little while.  
> Has anyone ever done this?  I'm a little wary of
> doing it just because I was 
> told by my diabetes educator that whoever is giving
> me the glucagon needs to 
> turn me on my side because it's likely I'll throw
> up....and I don't want to 
> do that unless it's absolutely necessary!
> I guess I could just have Brian mix up the glucagon
> and inject that into an 
> orange, and maybe he could practice giving me a shot
> one day by giving my 
> 'bolus' through a syringe.  What do you think?
> Thanks!
> Kristin

Glucagon makes me soooooo illll..... There is no way I
would ever take it if not absoulutly necissary.  As
for the giving a shot to an orange I would go with
that. And have him give you a few boluses so he gets a
little more comfortable with the whole thing.

"If I had only known, I would have been a locksmith."
--Albert Einstein
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml